MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121932454
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Joint Laxity (4526)
Date of Event 04/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).E3: the initial reporter has been removed for confidentiality/privacy.The initial reporter is the patient.Investigation summary: the device associated with this report was received for examination.Visual examination of the returned device along with photographic evidence did not identify a device issue.It cannot be determinate a depuy's device failure or malfunction which could contribute to reported event.No defects were observed throughout the part.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Patient contacted dps customer service.He received hip-tep right side on (b)(6) 2016.Revision of hip head and inlay at unknown date in unknown hospital.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.The device associated with this report was received for examination.Visual examination of the returned device along with photographic evidence did not identify a device issue.It cannot be determinate a depuy's device failure or malfunction which could contribute to reported event.It was noted a damage to a portion of the rim which is most likely caused during extraction process.This, does not represent a device failure.A dhr was performed: 1) quantity manufactured: (b)(4).2) date of manufacture: 02/01/2016.3) any anomalies or deviations identified in dhr: none.4) expiry date: 01/31/2021.5) ifu reference: 90200701.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.There is no reported allegation on 121932454/pinn mar +4 neut 32idx54od.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? n/a.Dimensional inspection: n/a.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 02/01/2016.3) any anomalies or deviations identified in dhr: none.4) expiry date: 01/31/2021.5) ifu reference: 90200701.Device history review: a manufacturing record evaluation was performed for the finished device (121932454/733419) product and lot numbers, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient contacted dps customer service.He received hip-tep right side on (b)(6) 2016.Revision of hip head and inlay at unknown date in unknown hospital.Updated event description: the patient was revised due to luxation.Doi: (b)(6) 2016.Dor: unknown.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was received for examination.Visual examination of the returned device along with photographic evidence did not identify a device issue.It cannot be determinate a depuy's device failure or malfunction which could contribute to reported event.No defects were observed throughout the part.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot
=
> 1) quantity manufactured: 20 parts.2) date of manufacture: 02/01/2016.3) any anomalies or deviations identified in dhr: none.4) expiry date: 01/31/2021.5) ifu reference: (b)(4).Device history review a manufacturing record evaluation was performed for the finished device (121932454/733419) product and lot numbers, and no non-conformances were identified.H11 additional narrative:.

Brand Name
PINN MAR +4 NEUT 32IDX54OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19713246
Report Number1818910-2024-14965
Device Sequence Number8575943
Product Code LPH
UDI-Device Identifier10603295014348
UDI-Public(01)10603295014348(10)733419(17)210131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number121932454
Device Lot Number733419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CORAIL2 STD SIZE 9; HIP BALL BIOLOX 32 +5 12/14; PINNACLE 100 ACET CUP 54MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale